Medrol User Reviews

Medrol - User Reviews

Medrol User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Medrol sorted by most helpful. Patient Discussions FAQs


Comment from: Brenda, 45-54 on Treatment for less than 1 month (Patient) Published: October 17

I lost range of motion in my neck and experienced terrible pain with movement. It felt as though I had broken a vertibra. Within 2 days of taking this medication I felt relief and on the 4th day was back to work. I experienced nausa and vomiting but when I layed still these symptoms weren't a problem. The results was well worth the side effects.

Comment from: Mike, 45-54 Female on Treatment for less than 1 month Published: December 27

i have a herniated disk in my neck. was on celebrex for 10 days and that helped a little. then tried the 6-day pack of Medrol and it made a dramatic improvement. have been off it for four days now and still have a little minor pain, but the Medrol is the first drug that really seems to have aggressively reduced the inflammation such that there is permanent relief. also had no noticible side affects on me.

Related Reading: celebrex | Medrol

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: June 25

I am on my 3rd day on this drug and it is miserable. I have sleepless nights and my heart feels like its racing and I am alway anxious. I am going to see if I can get off this drug.

Comment from: michbar, 45-54 on Treatment for less than 1 month (Patient) Published: October 05

I have had terrible heel soreness for a year, and no dr. could figure out what the problem was and how to treat it. Finally, a new podiatrist told me to "test" the medrol. After 2-3 days -- my heels are almost normal again! It has really been a miracle! Finally!

Comment from: bill, 65-74 Female on Treatment for less than 1 month (Patient) Published: September 22

I was prescribed this medication in the ER for treatment of pericarditis (inflamation around the heart). I am a non insulin diabetic. Immediately after starting this medication my blood sugar levels increased dramatically from normal around 120 to over 300. I also experienced dizziness and stomach upset. I am now on third day of Medrol dose pack and have contacted my doctor about stoppong medication. I should also mention that the pericarditis symptoms had dissapeared before I started on the Medrol so I have seen no specific benefits - only problems.

Related Reading: pericarditis | dizziness

Comment from: 45-54 on Treatment for 1-6 months (Patient) Published: April 01

I have been diagnosed with Hypersensitivity Pneumonitis (lung allergy). Cause to date: unknown. It has helped my breathing and I've experienced no side effects. I started with 16 mg and after one month am on 8 mg every other day.

Comment from: Justme, 45-54 on Treatment for 1-6 months (Patient) Published: August 01

This is the worst medication I have ever been on! A lung specialist prescribed it because he didn't know why I had been coughing for over 4 months and thought it might help. He did not warn me about the awful side effects. My face swelled up like a cabbage patch doll, my ankles swelled up so bad, I had to buy new shoes. It took me 3 months to get off the pills (I went through withdrawls) and the side effects have gotten worse! Now on top of everything else (I still have all the original side effects), I have been getting such bad leg cramps at night that I can hardly walk(yes, they stayed with me during the day, going on 8 days), I broke out in a rash all over my legs, arms and stomach and I bruise so easily, it looks like I have been beaten. If my doctor had warned me about any of this in the beginning, I would have suffered with the cough. This is not a good pill in my opinion.

Related Reading: rash | cough

Comment from: CLC81, 25-34 on Treatment for 1-6 months (Patient) Published: June 08

I have been given this medication 2x's so far to break current migraines and it has worked perfectly! My doctor has had me on 7 other drugs in the last 3 months and this is the ONLY thing that will break my migraines. All it takes is 1-10mg pill taken at night, and I will be migraine free. Unfortunately the doc only prescribes them when I have severe migraine attacks. Only side effect I've had is tiredness, but I seem to be having that a lot since starting treatment for my migraines

Related Reading: migraine


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Arthritis

Get the latest treatment options

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD